Pacific Journal of Mathematics

Another note on Eberlein compacts.

E. Michael and M. E. Rudin

Article information

Pacific J. Math., Volume 72, Number 2 (1977), 497-499.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54C25: Embedding
Secondary: 46B99: None of the above, but in this section


Michael, E.; Rudin, M. E. Another note on Eberlein compacts. Pacific J. Math. 72 (1977), no. 2, 497--499.

Export citation


  • [1] Y. Benyamini, M. E. Rudin and M. Wage, Continuousimages of weakly compact subsets of Banach spaces, to appear in Pacific J. Math.
  • [2] S. P. Franklin, Spaces in which sequences suffice. II, Fund. Math., 61 (1967), 51-56.
  • [3] E. Michael and M. E. Rudin, A note on Eberleincompacts, Pacific J. Math., 73 (1977), 487-495.
  • [4] A. S. Miscenko, Spaces with pointwise denumerable basis, Dokl. Akad. Nauk SSSR, 145 (1962), 985-988. (Soviet Math. Dokl. 3 (1962), 855-858.)
  • [5] A. Ostaszewski, Compact -metric spaces are sequential, Proc. Amer. Math. Soc. (to appear.)
  • [6] H. P. Rosenthal, The heredityproblem forweakly compactlygenerated Banach spaces, Compositio Math., 81 (1974), 83-111.

See also

  • Note : E. Michael, M. E. Rudin. A note on Eberlein compacts. Pacific Journal of Mathematics volume 72, issue 2, (1977), pp. 487-495.